# SDR SCNA20231011232

- Difficulty date: October 7, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N841SY
- Make and model: Boeing 737-8
- Aircraft serial: 40865
- Aircraft time: 37,576 hours, 18,017 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OVEN NEAR 2L DOOR F/A REPORTS WAS SMOKING AND SMELLED LIKE ELECTRICAL BURNING. STOPS AFTER OVEN SHUTOFF.  OPS CHECKED #2 OVEN PER AMM 25-32-98. OPS CHECK GOOD. THIS CLEARS MEL.
